RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 8, Issue 1, Pages 19–28 (Mi mz9577)  

This article is cited in 6 scientific papers (total in 6 papers)

A lower bound for linear forms in values of certain hypergeometric functions

A. I. Galochkin

M. V. Lomonosov Moscow State University

Abstract: Lower bounds are found for linear forms in values of certain hypergeometric functions and their derivatives, analogous to the bounds obtained by K. Mahler for the linear form of the numbers $1, e, e^2,…,e^m$.

Full text: PDF file (897 kB)

English version:
Mathematical Notes, 1970, 8:1, 478–484

Bibliographic databases:

UDC: 511
Received: 19.11.1969

Citation: A. I. Galochkin, “A lower bound for linear forms in values of certain hypergeometric functions”, Mat. Zametki, 8:1 (1970), 19–28; Math. Notes, 8:1 (1970), 478–484

Citation in format AMSBIB
\Bibitem{Gal70}
\by A.~I.~Galochkin
\paper A lower bound for linear forms in values of certain hypergeometric functions
\jour Mat. Zametki
\yr 1970
\vol 8
\issue 1
\pages 19--28
\mathnet{http://mi.mathnet.ru/mz9577}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=268128}
\zmath{https://zbmath.org/?q=an:0219.10035}
\transl
\jour Math. Notes
\yr 1970
\vol 8
\issue 1
\pages 478--484
\crossref{https://doi.org/10.1007/BF01093438}


Linking options:
  • http://mi.mathnet.ru/eng/mz9577
  • http://mi.mathnet.ru/eng/mz/v8/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Galochkin, “On estimates, unimprovable with respect to height, of some linear forms”, Math. USSR-Sb., 52:2 (1985), 407–421  mathnet  crossref  mathscinet  zmath
    2. P. L. Ivankov, “O lineinoi nezavisimosti znachenii nekotorykh funktsii”, Fundament. i prikl. matem., 1:1 (1995), 191–206  mathnet  mathscinet  zmath  elib
    3. V. G. Chirskii, “On the arithmetic properties of generalized hypergeometric series with irrational parameters”, Izv. Math., 78:6 (2014), 1244–1260  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. P. L. Ivankov, “O sovmestnykh priblizheniyakh”, Chebyshevskii sb., 16:3 (2015), 295–305  mathnet  elib
    5. P. L. Ivankov, “O priblizhenii znachenii nekotorykh gipergeometricheskikh funktsii s irratsionalnymi parametrami”, Chebyshevskii sb., 17:1 (2016), 108–116  mathnet  elib
    6. P. L. Ivankov, “O znacheniyakh gipergeometricheskoi funktsii s parametrom iz kvadratichnogo polya”, Chebyshevskii sb., 20:2 (2019), 178–185  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:132
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020